MAUDE Adverse Event Report: Stryker Leibinger Freiburg Precision pointer Electromagnetic; Neurological Stereotaxic Instrument

Stryker Leibinger Freiburg Precision pointer Electromagnetic; Neurological Stereotaxic Instrument
Catalog Number 8000-050-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the first use of the pointer, the surgeon placed the pointer inside the patient and identified the frontal sinus.As the pointer was being removed, it came apart at pointer tube.The device was then removed from the field and the procedure was completed successfully with another pointer, without a clinically significant delay; no adverse consequences or medical intervention were reported.

Brand Name
Precision pointer Electromagnetic
Common Device Name
Neurological Stereotaxic Instrument
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena weber
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50221908
Report Number0008010177-2026-00138
Device Sequence Number5496799
Product Code PGW
UDI-Device Identifier07613327413205
UDI-Public(01)07613327413205
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8000-050-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown